Armenian Journal of Mathematics

On some optimizations of trigonometric interpolation using Fourier discrete coefficients

Poghosyan, Arnak (2013) On some optimizations of trigonometric interpolation using Fourier discrete coefficients. Armenian Journal of Mathematics, 4 (2). pp. 80-97. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
609Kb

Abstract

We investigate convergence of the rational-trigonometric-polynomial interpolations which perform convergence acceleration of the classical trigonometric interpolation by sequential application of polynomial and rational corrections. Rational corrections contain unknown parameters which determination outlines the behavior of the interpolations in different frameworks. We consider approach for determination of the unknown parameters by minimization of the constants of the asymptotic errors. We perform theoretical and numerical analysis of such optimal interpolations.

Item Type:Article
Subjects:41-xx Approximations and expansions
42-xx Fourier analysis
65-xx Numerical analysis
ID Code:537
Deposited By:Professor Anry Nersesyan
Deposited On:07 Mar 2013 11:50
Last Modified:14 Mar 2013 11:16

Repository Staff Only: item control page